# SDR SWAA064947

- Difficulty date: December 14, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 34,298 hours, 28,501 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT AND LT HORIZONTAL STAB FITTING CLEVIS LUG FITTING CORRODED.  REPAIRED HORIZONTAL STAB FITTING PER MM.
